# SDR AALA202408159649

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 75,056 hours, 29,025 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT FOR A FEW SECONDS, SMOKE LAVATORY SMOKE ECAM DESCENDING THROUGH FL 210. MAINTENANCE REPORTED THAT NO FAULT WAS NOTED AT THE GATE AND NO FAULTS WERE NOTED ON THE SMOKE DETECTOR CONTROL UNIT GROUND REPORT.
